If you need an accessible version of this item please contact JSTOR User Support

The Burgess Zonal Hypothesis and its Critics

James A. Quinn
American Sociological Review
Vol. 5, No. 2 (Apr., 1940), pp. 210-218
Stable URL: http://www.jstor.org/stable/2083636
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Burgess Zonal Hypothesis and its Critics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218